Please use this identifier to cite or link to this item: https://doi.org/10.21256/zhaw-1737
Title: Implicit characterizations of smooth incidence geometries
Authors : Bödi, Richard
Immervoll, Stefan
Published in : Geometriae Dedicata
Volume(Issue) : 83
Issue : 1-3
Pages : 63
Pages to: 76
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Wien
Issue Date: 2000
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subjects : Smooth incidence structures; Smooth planes; Grassmann manifolds; Transversality
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: We give a characterization of smooth stable and smooth projective planes in terms of submersion and transversality. Moreover, smooth affine translation planes are characterized by properties of their corresponding spreads, considered as subsets of the Grassmannian. The last section contains smoothness results about spherical Moebius planes. In particular, we establish smoothness properties of the classical Moebius plane.
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (http://www.nationallizenzen.ch)
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Publication type: Article in scientific Journal
DOI : 10.1023/A:1005273116586
10.21256/zhaw-1737
ISSN: 0046-5755
URI: https://digitalcollection.zhaw.ch/handle/11475/3234
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
2000_Bödi_Implicit Characterizations_Geometriae Dedicata.pdf135.63 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.